Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 21, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The dynamics of pseudographs in convex Hamiltonian systems
Patrick Bernard.
J. Amer. Math. Soc. 21 (2008), 615-669
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2393423
Link Floer homology and the Thurston norm
Peter Ozsváth and Zoltán Szabó.
J. Amer. Math. Soc. 21 (2008), 671-709
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2393424
Presentations of finite simple groups: A quantitative approach
R. M. Guralnick, W. M. Kantor, M. Kassabov and A. Lubotzky.
J. Amer. Math. Soc. 21 (2008), 711-774
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2393425
On the radius of injectivity of null hypersurfaces
Sergiu Klainerman and Igor Rodnianski.
J. Amer. Math. Soc. 21 (2008), 775-795
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2393426
On the Cachazo-Douglas-Seiberg-Witten conjecture for simple Lie algebras
Shrawan Kumar.
J. Amer. Math. Soc. 21 (2008), 797-808
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2393427
On intervals in subgroup lattices of finite groups
Michael Aschbacher.
J. Amer. Math. Soc. 21 (2008), 809-830
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2393428
Global existence for energy critical waves in $3$-d domains
Nicolas Burq, Gilles Lebeau and Fabrice Planchon.
J. Amer. Math. Soc. 21 (2008), 831-845
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2393429
Singularly perturbed elliptic systems and multi-valued harmonic functions with free boundaries
L. A. Caffarelli and Fang-Hua Lin.
J. Amer. Math. Soc. 21 (2008), 847-862
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2393430
Orbit equivalence for Cantor minimal $\mathbb{Z}^{2}$-systems
Thierry Giordano, Hiroki Matui, Ian F. Putnam and Christian F. Skau.
J. Amer. Math. Soc. 21 (2008), 863-892
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2393431
Infinite finitely generated fields are biinterpretable with $\mathbb N$
Thomas Scanlon.
J. Amer. Math. Soc. 21 (2008), 893-908
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2393432
New upper bounds for kissing numbers from semidefinite programming
Christine Bachoc and Frank Vallentin.
J. Amer. Math. Soc. 21 (2008), 909-924
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2393433


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia